# SDR SWAA2021041459679

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. / REMOVED AND REPLACED FLOOR SUPPORT BS 540 BL0 - RBL 24.5; WL208.1 ITEM 7530909 PO# 818048 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A0060 80641U 29MAR21
